# SDR SWAA2012103008978

- Difficulty date: October 26, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 52,443 hours, 30,873 cycles
- Engine: Cfmint CFM567B22
- Engine time: 14,406 hours, 8,595 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 0720035
- Part serial: 890853
- Condition: Failed
- Location: Left
- Stage of operation: UK
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

INFLIGHT SHUT DOWN/AIR TURNBACK/DECLARED EMERGENCY.  LOUD BANG HEARD IN COCKPIT FOLLOWED BY FAILURE OF THE NR 1 ENGINE.  REMOVED AND REPLACED NR 1 ENGINE PER MT.
